MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R50, 12X130 KII BALLOON BLNT TIP 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C0R50, 12X130 KII BALLOON BLNT TIP 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R50
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: olympus incoming inspection po# 152p036d.This is a complaint from aomori olympus evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: may 27, 2020.We found defect as the result of incoming inspection of the products.Please refer to the attachment material for the quantity which return the product.Pouch torn - c0r50 lot# 1383014 (1 ea.).Patient status: na (incoming inspection).Type of intervention: na.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: [name] incoming inspection po# (b)(4).This is a complaint from [name] evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: may 27, 2020.Please refer to the attachment file.We found defect as the result of incoming inspection of the products.Please refer to the attachment material for the quantity which return the product.Pouch torn - c0r50 lot# 1383014 (1 ea.).Patient status: na (incoming inspection).Type of intervention: na.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Upon visual inspection, engineering confirmed that there was a hole on the clear side of the pouch.Engineering also observed scratch and scuffs near the location of the hole.Based on the condition of the returned unit, the hole in the pouch was caused by contact with an object, which likely occurred during shipping and handling.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
C0R50, 12X130 KII BALLOON BLNT TIP 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key10258598
Report Number2027111-2020-00499
Device Sequence Number19483712
Product Code GCJ
UDI-Device Identifier00607915116460
UDI-Public(01)00607915116460(17)230317(30)01(10)1383014
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060629
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/17/2023
Device Model NumberC0R50
Device Catalogue Number101451901
Device Lot Number1383014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer06/16/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1